| Model Number |
H74939171041570 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.D2b: additional pro code (product code): lit.G4: additional premarket / 510(k): k110122, k141521.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 4.0 x 150, 75cm mustang balloon catheter was advanced for dilation.During first inflation at 10 atmospheres, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with a different device.No complications were reported, and the patient was in good condition post procedure.